Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The structure of a critical set of a complete intersection singularity


Author: Yosef Yomdin
Journal: Proc. Amer. Math. Soc. 84 (1982), 383-388
MSC: Primary 32B30; Secondary 14B05
DOI: https://doi.org/10.1090/S0002-9939-1982-0640237-9
MathSciNet review: 640237
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:({C^n},0) \to ({C^k},0)$ be the germ of an isolated complete intersection singularity. The structure of strata $ \mu = \operatorname{const} $ in a critical set of $ f$ is studied. The main result is the following: if the dimension of the stratum $ \mu = \mu (0)$ is $ k - 1$, then $ f$ coincides with a family of hypersurface singularities with constant Milnor number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32B30, 14B05

Retrieve articles in all journals with MSC: 32B30, 14B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640237-9
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society